# SDR DALA2025042103065

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N868DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31978
- Aircraft time: 27,259 hours, 10,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Test Switch
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7180987) EMERGENCY LIGHT POWER SUPPLY AT ROW 11DEF, PUSH TO TEST SWITCH BROKEN. REPLACED POWER SUPPLY FOR EMERGENCY LIGHT PER B737 AMM 33-51-06.
